# SDR SWAA2021040729415

- Difficulty date: November 10, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED / MEASURED LENGTH OF CORROSION DAMAGE TO BE = 42' LIMIT = 20' PANEL 140AF IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 AND DWG 453A2610 REV E TREATED AND PRIMED PANEL IAW AMM 51-21-41-370-802 AND AMM 51-21-42-340-804
